# SDR DL72S962483

- Difficulty date: November 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N519DA
- Make and model: Boeing 727232
- Aircraft serial: 21470
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Component: 6013211
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL OUTSIDE EMERGENCY LIGHTS INOPERATIVE.   C/A REPLACED BATTERY RACK M982.   REPLACED BATTERY RACK M982, M955 AND BATTERY PACK M654.  EMERGENCY LIGHTS OPS CHECKED  GOOD.
